# SDR UPS06845926

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND RELAY UNIT PER M/M 33-50-01-2.
